T Nation

3 Months Lab Bloodwork Results - Not Feeling So Great

I think, I felt most amazing on TRT the 1st month, but I’ve noticed some drastic labs changes.

Protocol: 200mg/ml test cyp 0.35ml twice a week
500 iu HCG inject SQ twice weekly
Anastrozole 0.125mg twice weekly

My symptoms now are very increased fatigue, I just feel tired all the time.!


I’ve noticed my BUN lab went up drastically, DHEA went down, and estradiol skyrocketed. Why would my BUN go up and DHEA go down?

old labs below before trt:



Solution is simply, levels are supraphysiological and may be too much testosterone for you. I don’t see any thyroid hormone testing, TSH doesn’t increase metabolism or metabolize testosterone in the liver. High estrogen can negate some effects of TRT, it can make you feel exhausted all the time.

HCG isn’t for everyone, it can increase estrogen and cause all sorts of problems. Any dosage of anastrozole will wreck me and cause fatigue, it’s a drug and drugs have side effects. Anastrozole will cancel out some of the positive effects of TRT because you’re suppressing a hormone.

TRT+HCG+anastrozole = problems in most men and more often than not feel better on TRT in isolation. As for lower DHEA, hormones are not static and do fluctuate within a 24 hour period.

As for why you felt amazing for the first month, levels hasn’t had a chance built up in your system until 6 weeks and when levels stabilized at a higher level, problems were encountered. You passed your optimal range before 6 weeks had elapsed.

You need to dial your levels down until you start feel good.

I didn’t see a value for Vit D or Iron, or Ferritin or TIBC. Your calcium is low. I know it says in range, it’s low. 9.0 is too low other than for momentary fluctuations. Do you get any pins an needles in your face or forearms at times?

I forgot to mention that when I workout now it feels like I’m really out of breath, my ears feel full as well, and I exhaust much faster. This wasn’t a problem 1 month until TRT, I went harder and taste, but I feel sluggish. I wonder if it’s my RBC hematocrit

Sounds like excess water retention from your excessive levels, TRT can cause edema in men.

Your dose is too high. It is that simple.